# SDR DALA2017051804080

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL DOOR CUTOUT STRUCTURE, FWD SEAL RETAINER SUPPORT ANGLE BS 1060 AND PROXIMITY SENSOR BRACKET CRACKED.  REMOVED THE SEAL RETAINER AND SENSOR BRACKET  AND INSTALLED A NEW SUPPORT AND BRACKET IAW REV H AND  SRM.
